# SDR EE4Y2019032908562

- Difficulty date: March 29, 2019
- Submitted: March 29, 2019
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 52,819 hours, 38,394 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FR 36, PRESSURE DECK UPPER SURFACE TO WING BOX UNDER CORNER BRAKETS RIVET HOLES WITH CRACK INDICATIONS (1 E/A) BETWEEN Y1523 AND Y1292 LT SIDE AND (2 E/A) BETWEN -Y1523 AND -Y1292 RT SIDE. FOR CORRECTIVE ACTION SEE NRI 1-196. ACTION TAKEN, PERFORMED PERMANENT REPAIRNAT PRESSURE DECK MEMBRANE STRUCTURE BETWEEN FR35-FR36 AT BOTH LT AND RT SIDE DUE TO CRACK IAW EO COO-EO-2019-8253-R02 REV 02 AND DOCUMENTED ON DOSSIER 80572747.
